# SDR SWAA116090

- Difficulty date: August 25, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 31,924 hours, 18,346 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 7 SLAT LOWER SKIN L/E CRACKED.  REPAIRED SKIN PER EA.
